Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Pregunte a los Expertos Sobre

Vivir con el VIHVivir con el VIH
           
Rollover images to visit our other forums!
Preguntas RecientesPreguntas por CategoriaHaga una Pregunta
  
  • Email Email
  • Glossary Glossary


Vello facial y corporal
Jul 3, 2001

He notado que con este ltimo tratamiento me ha aumentado bastante el vello facial y corporal. Quisiera saber si este es un posible efecto secundario y si slo me ocurrir durante la duracin del tratamiento, pues me preocupa. Nunca haba tenido este problema. Gracias

Respuesta del Dr. Santana

Por favor especifique el tipo de tratamiento.



Regresar
DESDE DOMINICANA
Siguiente
PAPILOMAS EN LOS PIES

  
  • Email Email
  • Glossary Glossary

 Reciba un correo electrónico cuando este foro es actualizado, o con el RSS (en inglés)


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement